Zur Theorie der mehrdeutigen stetigen Abbildungen

B., von von Kerékjártó

Mathematische Zeitschrift (1920)

  • Volume: 8, page 310-319
  • ISSN: 0025-5874; 1432-1823

How to cite


von Kerékjártó, B., von. "Zur Theorie der mehrdeutigen stetigen Abbildungen." Mathematische Zeitschrift 8 (1920): 310-319. <http://eudml.org/doc/167605>.

author = {von Kerékjártó, B., von},
journal = {Mathematische Zeitschrift},
pages = {310-319},
title = {Zur Theorie der mehrdeutigen stetigen Abbildungen},
url = {http://eudml.org/doc/167605},
volume = {8},
year = {1920},

AU - von Kerékjártó, B., von
TI - Zur Theorie der mehrdeutigen stetigen Abbildungen
JO - Mathematische Zeitschrift
PY - 1920
VL - 8
SP - 310
EP - 319
UR - http://eudml.org/doc/167605
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.